MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT, W/O STOP

ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT, W/O STOP
Model Number 25002101E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause for the failure was unable to be definitively determined.The distal femur axial pin was found to have been manufactured without issue and was conforming during all inspection.The tibial hinge component and the distal femur implant were also found to not have any issues during manufacturing and were also conforming during all inspection.There was no report that the surgeon deviated from the recommended surgical technique.However, based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A patient was undergoing a surgery on (b)(6) 2021 performed by dr.(b)(6) to place a distal femur implant.When the surgeon attempted to place a distal femur axial pin to join the distal femur implant and the tibial hinge component, the poly component of the distal femur axial pin broke off of the implant.This led to a short delay in surgery of less than fifteen minutes while a replacement distal femur axial pin was retrieved and implanted.

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE COMPONENT, W/O STOP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11711727
Report Number3013450937-2021-00052
Device Sequence Number3659901
Product Code KRO
UDI-Device IdentifierB27825002101E0
UDI-PublicB27825002101E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25002101E
Device Catalogue Number25002101E
Device Lot Number1825930
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR